# SDR ASOA201705065072

- Difficulty date: May 6, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Aircraft time: 31,690 hours, 20,117 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287503517
- Condition: Arced
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IT WAS REPORTED THE LEFT LAST CEILING LIGHT ARCING. MX REMOVED AND REPLACED LEFT LAST ROW CEILING LIGHT HARNESS ASSY WITH OPS CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
